January  2018, 38(1): 131-154. doi: 10.3934/dcds.2018006

Invariant curves of smooth quasi-periodic mappings

1. 

School of Mathematics Sciences, Beijing Normal University, Beijing, 100875, China

2. 

School of Mathematical Sciences, Peking University, Beijing, 100871, China

* Corresponding author

Received  September 2016 Revised  August 2017 Published  September 2017

Fund Project: The second author is supported by the NSFC (11571041) and the Fundamental Research Funds for the Central Universities. The third author is supported by the NSFC (11231001).

In this paper we are concerned with the existence of invariant curves of planar mappings which are quasi-periodic in the spatial variable, satisfy the intersection property, $\mathcal{C}^{p}$ smooth with $p>2n+1$, $n$ is the number of frequencies.

Citation: Peng Huang, Xiong Li, Bin Liu. Invariant curves of smooth quasi-periodic mappings. Discrete & Continuous Dynamical Systems - A, 2018, 38 (1) : 131-154. doi: 10.3934/dcds.2018006
References:
[1]

L. Chierchia and D. Qian, Moser's theorem for lower dimensional tori, J. Differential Equations, 206 (2004), 55-93.  doi: 10.1016/j.jde.2004.06.014.  Google Scholar

[2]

M. R. Herman, Sur les courbes invariantes par les difféomorphismes de l'anneau Ⅰ, Astérisque, (1983), 103-104.   Google Scholar

[3]

M. R. Herman, Sur les courbes invariantes par les difféomorphismes de l'anneau Ⅱ, Astérisque 144 (1986), 248pp.  Google Scholar

[4]

P. HuangX. Li and B. Liu, Quasi-periodic solutions for an asymmetric oscillation, Nonlinearity, 29 (2016), 3006-3030.  doi: 10.1088/0951-7715/29/10/3006.  Google Scholar

[5]

M. Levi and J. Moser, A Lagrangian proof of the invariant curve theorem for twist mappings, in Smooth Ergodic Theory and its Applications, (Seattle, WA, 1999) (Proc. Symp. Pure Math. 69), (Providence, RI: American Mathematical Society), 69 (2001), 733-746. doi: 10.1090/pspum/069/1858552.  Google Scholar

[6]

B. Liu, Invariant curves of quasi-periodic reversible mapping, Nonlinearity, 18 (2005), 685-701.  doi: 10.1088/0951-7715/18/2/012.  Google Scholar

[7]

J. Moser, On invariant curves of area-perserving mappings of an annulus, Nachr. Akad. Wiss. Göttingen Math. -Phys., 1962 (1962), 1-20.   Google Scholar

[8]

J. Moser, A rapidly convergent iteration method and nonlinear differential equations Ⅱ, Ann. Scuola Norm. Sup. Pisa, 20 (1966), 499-535.   Google Scholar

[9]

J. Moser, A stability theorem for minimal foliations on a torus, Ergod Theory Dynam. Syst., 8 (1988), 251-281.  doi: 10.1017/S0143385700009457.  Google Scholar

[10]

H. Rüssmann, Kleine Nenner Ⅰ: Über invariante Kurven differenzierbarer Abbildungen eines Kreisringes, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. Ⅱ, 1970 (1970), 67-105.   Google Scholar

[11]

H. Rüssmann, On optimal estimates for the solutions of linear partial differential equations of first order with constant coefficients on the torus, Dynamical systems theory and applications, 38 (1975), 598-624.   Google Scholar

[12]

H. Rüssmann,On the existence of invariant curves of twist mappings of an annulus, Lecture Notes in Math., Springer, Berlin, 1007 (1983), 677-718.  Google Scholar

[13]

C. Siegel and J. Moser, Lectures on celestial mechanics, Springer, Berlin, 1995.  Google Scholar

[14]

E. Zehnder, Generalized implicit function theorems with applications to some small divisor problems Ⅰ, Comm. Pure Appl. Math., 28 (1975), 91-140.  doi: 10.1002/cpa.3160280104.  Google Scholar

[15]

V. Zharnitsky, Invariant curve theorem for quasiperiodic twist mappings and stability of motion in the Fermi-Ulam problem, Nonlinearity, 13 (2000), 1123-1136.  doi: 10.1088/0951-7715/13/4/308.  Google Scholar

show all references

References:
[1]

L. Chierchia and D. Qian, Moser's theorem for lower dimensional tori, J. Differential Equations, 206 (2004), 55-93.  doi: 10.1016/j.jde.2004.06.014.  Google Scholar

[2]

M. R. Herman, Sur les courbes invariantes par les difféomorphismes de l'anneau Ⅰ, Astérisque, (1983), 103-104.   Google Scholar

[3]

M. R. Herman, Sur les courbes invariantes par les difféomorphismes de l'anneau Ⅱ, Astérisque 144 (1986), 248pp.  Google Scholar

[4]

P. HuangX. Li and B. Liu, Quasi-periodic solutions for an asymmetric oscillation, Nonlinearity, 29 (2016), 3006-3030.  doi: 10.1088/0951-7715/29/10/3006.  Google Scholar

[5]

M. Levi and J. Moser, A Lagrangian proof of the invariant curve theorem for twist mappings, in Smooth Ergodic Theory and its Applications, (Seattle, WA, 1999) (Proc. Symp. Pure Math. 69), (Providence, RI: American Mathematical Society), 69 (2001), 733-746. doi: 10.1090/pspum/069/1858552.  Google Scholar

[6]

B. Liu, Invariant curves of quasi-periodic reversible mapping, Nonlinearity, 18 (2005), 685-701.  doi: 10.1088/0951-7715/18/2/012.  Google Scholar

[7]

J. Moser, On invariant curves of area-perserving mappings of an annulus, Nachr. Akad. Wiss. Göttingen Math. -Phys., 1962 (1962), 1-20.   Google Scholar

[8]

J. Moser, A rapidly convergent iteration method and nonlinear differential equations Ⅱ, Ann. Scuola Norm. Sup. Pisa, 20 (1966), 499-535.   Google Scholar

[9]

J. Moser, A stability theorem for minimal foliations on a torus, Ergod Theory Dynam. Syst., 8 (1988), 251-281.  doi: 10.1017/S0143385700009457.  Google Scholar

[10]

H. Rüssmann, Kleine Nenner Ⅰ: Über invariante Kurven differenzierbarer Abbildungen eines Kreisringes, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. Ⅱ, 1970 (1970), 67-105.   Google Scholar

[11]

H. Rüssmann, On optimal estimates for the solutions of linear partial differential equations of first order with constant coefficients on the torus, Dynamical systems theory and applications, 38 (1975), 598-624.   Google Scholar

[12]

H. Rüssmann,On the existence of invariant curves of twist mappings of an annulus, Lecture Notes in Math., Springer, Berlin, 1007 (1983), 677-718.  Google Scholar

[13]

C. Siegel and J. Moser, Lectures on celestial mechanics, Springer, Berlin, 1995.  Google Scholar

[14]

E. Zehnder, Generalized implicit function theorems with applications to some small divisor problems Ⅰ, Comm. Pure Appl. Math., 28 (1975), 91-140.  doi: 10.1002/cpa.3160280104.  Google Scholar

[15]

V. Zharnitsky, Invariant curve theorem for quasiperiodic twist mappings and stability of motion in the Fermi-Ulam problem, Nonlinearity, 13 (2000), 1123-1136.  doi: 10.1088/0951-7715/13/4/308.  Google Scholar

[1]

Wenmeng Geng, Kai Tao. Large deviation theorems for dirichlet determinants of analytic quasi-periodic jacobi operators with Brjuno-Rüssmann frequency. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5305-5335. doi: 10.3934/cpaa.2020240

[2]

Knut Hüper, Irina Markina, Fátima Silva Leite. A Lagrangian approach to extremal curves on Stiefel manifolds. Journal of Geometric Mechanics, 2020  doi: 10.3934/jgm.2020031

[3]

Awais Younus, Zoubia Dastgeer, Nudrat Ishaq, Abdul Ghaffar, Kottakkaran Sooppy Nisar, Devendra Kumar. On the observability of conformable linear time-invariant control systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020444

[4]

Fanni M. Sélley. A self-consistent dynamical system with multiple absolutely continuous invariant measures. Journal of Computational Dynamics, 2021, 8 (1) : 9-32. doi: 10.3934/jcd.2021002

[5]

Jan Bouwe van den Berg, Elena Queirolo. A general framework for validated continuation of periodic orbits in systems of polynomial ODEs. Journal of Computational Dynamics, 2021, 8 (1) : 59-97. doi: 10.3934/jcd.2021004

[6]

Guido Cavallaro, Roberto Garra, Carlo Marchioro. Long time localization of modified surface quasi-geostrophic equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020336

[7]

Chao Wang, Qihuai Liu, Zhiguo Wang. Periodic bouncing solutions for Hill's type sub-linear oscillators with obstacles. Communications on Pure & Applied Analysis, 2021, 20 (1) : 281-300. doi: 10.3934/cpaa.2020266

[8]

Marion Darbas, Jérémy Heleine, Stephanie Lohrengel. Numerical resolution by the quasi-reversibility method of a data completion problem for Maxwell's equations. Inverse Problems & Imaging, 2020, 14 (6) : 1107-1133. doi: 10.3934/ipi.2020056

[9]

Zuliang Lu, Fei Huang, Xiankui Wu, Lin Li, Shang Liu. Convergence and quasi-optimality of $ L^2- $norms based an adaptive finite element method for nonlinear optimal control problems. Electronic Research Archive, 2020, 28 (4) : 1459-1486. doi: 10.3934/era.2020077

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (102)
  • HTML views (89)
  • Cited by (1)

Other articles
by authors

[Back to Top]